MathSciNet Relay Station
MathSciNet bibliographic data
MR2200080 60K25 (60K05 60K10 90B22)
Tadj, Lotfi; Choudhury, Gautam Optimal design and control of queues. Top 13 (2005), no. 2, 359–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement